# SDR REXA2019050100653

- Difficulty date: May 1, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CORROSION ON FLOORBEAM 27LBL BTW FS=1006 TO FS=1041 AT REAR FUSELAGE INTERNAL STRUCTURE (FUS) ( TCI:53-30-310). FLOORBEAM WAS REPAIRED PER SRM 53-00-42-201-001-A01.
